mental-health-icon
Depression
I am 26 suggested imopam 2wice daily and diagnosed with depression and I am taking madicine but Iam continuous suffering from mood swings and which creates problem at my in laws house. And what ever I am intaking it getting Vomit continuous. No medicine effect and is this vomit due to depression . Plz suggest
119 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ramashankar Yadav
Psychiatrist 5 yrs exp Ahmedabad
If any psychiatrist has told that you are suffering from depression and in his examination no other physical illness then in my opinion may be your vomiting may be due to gastritis and you take medicine like rabeprazol with domperidone combination for that and even if vomiting continue then you should require injectable preparation to control your vomiting. For depression mirtazepine is better choice for you. My advise is you consult any nearby psychiatrist and he/she will help you to start your medication after your proper history & workup
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amit Jagtiani
Psychiatrist 6 yrs exp Rohtak
It is difficult to comment why you are vomiting continuously. I am not sure what are the constituents of this tablet imopam but it seems like a benzodiazepine. Also it is difficult to comment upon your diagnosis as your description is very brief. I suggest you to visit an emergency room to take care of your vomitings first. Once your general condition is stabilised, visit your psychiatrist for further opinion.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.